# SDR AALA20120309001

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 61,743 hours, 21,616 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT FUEL QUANTITY INDICATION BLANKED OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 AND 3 PROBES.  SYSTEM GROUND CHECK NORMAL OPERATION.
